Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Delayed periods, lower abdomen pain, white discharge, pregnancy test negative

i had my last periods on jan 15th since than i had no periods.sometimes i experience pain in lower abdomen and their is vaginal white disharge with a bf touched ( only for few seconds) his penis with my vagina and also fingered me after cleaning his penis with a separate cloth.this happened on 18th of december and i had normal periods on 15th jan but after dat i had no periods till now..about a week ago i had pregnancy test but that was negative.plz anyone can tell me what wrong with me?
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Since you had a normal period after the incident, it is obvious that you did not conceive. If you have had an intercourse after that and always had regular 28-30 day cycles, indeed you should be worried about the possibility of pregnancy. Otherwise, you should see if you skipped a period as happens once in a while due to temporary hormonal imbalances and go for further investigation to rule out hormonal or other derangement leading to the situation. Please see a specialist for further help. Take care.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor